MathSciNet Relay Station
MathSciNet bibliographic data
MR2230905 34K20 (37G15 37N25 92D30)
Sun, Chengjun; Lin, Yiping; Han, Maoan Stability and Hopf bifurcation for an epidemic disease model with delay. Chaos Solitons Fractals 30 (2006), no. 1, 204–216.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement